Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A decomposition theory for finite groups with applications to $p$-groups
HTML articles powered by AMS MathViewer

by Paul M. Weichsel PDF
Trans. Amer. Math. Soc. 102 (1962), 218-226 Request permission
References
  • Graham Higman, Some remarks on varieties of groups, Quart. J. Math. Oxford Ser. (2) 10 (1959), 165–178. MR 113925, DOI 10.1093/qmath/10.1.165
  • Hans Zassenhaus, The Theory of Groups, Chelsea Publishing Co., New York, N. Y., 1949. Translated from the German by Saul Kravetz. MR 0030947
  • G. Birkhoff, On the structure of abstract algebras, Proc. Cambridge Philos. Soc. 31 (1935), 433-454.
  • G. Higman, Identical relations in finite groups, Conv. Internaz. di Teoria dei Gruppi Finiti (Firenze, 1960) Edizioni Cremonese, Rome, 1960, pp. 93–100. MR 0122858
  • P. Weichsel, Doctoral dissertation, California Institute of Technology, Pasadena, California, (1960).
  • Oystein Ore, Structures and group theory. I, Duke Math. J. 3 (1937), no. 2, 149–174. MR 1545977, DOI 10.1215/S0012-7094-37-00311-9
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40
  • Retrieve articles in all journals with MSC: 20.40
Additional Information
  • © Copyright 1962 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 102 (1962), 218-226
  • MSC: Primary 20.40
  • DOI: https://doi.org/10.1090/S0002-9947-1962-0168652-2
  • MathSciNet review: 0168652